# SDR HAIHEEA9618

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Condition: Failed
- Location: Anti Coll Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER OUTPUT TO ANTI COLLISION LIGHT WITH POWER GOING INTO POWER SUPPLY.
